MAUDE Adverse Event Report: ELUTIA INC. VASCURE FOR VASCULAR REPAIR; PATCH, PLEDGET-INTRACARDIAC-DXZ

ELUTIA INC. VASCURE FOR VASCULAR REPAIR; PATCH, PLEDGET-INTRACARDIAC-DXZ
Model Number CMCV-013-609
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample is available for evaluation.Multiple attempts were made to gather more detailed information from dr.(b)(6) with no response to date.It was noted that the original date, ((b)(6) 2024), the incident was processed through a "healthtrust" portal prior to notification to elutia, is being used as the date of event, as the actual date of the event was not able to be confirmed.Manufacturing review of the vascure for vascular repair device history record was completed resulting in no quality issues identified during processing of the lot.Additionally, the subcontractor was asked to perform an evalution of the manufacturing batch records for tissue processing lots used in elutia's manufacturing lot, resulting in no quality issues identified during their manufacturing process.It is noted that per the instructions for use (ifu - art-20708 rev.A, ifu vascure for vascular repair) provided with the finished vascure for vascular repair device, that an aneurysm is identified in the instructions for use as a known potential complication associated with carotid artery / vascular surgical procedures and device usage.
 
Event or Problem Description
A report was received from elutia's business partner on 17-december-2024 of two (2) adverse events related to patients having been implanted with vascure for vascular repair patch (1cm x 10cm) developing aneurysms after implant.The reported events will be filed in 2 different adverse event reports specific to the patient and reported elutia product information.A 1cm x 10cm size vascure for vascular repair patch (model # cmcv-013-609, lot m24d1113) was used to treat patient #2 and is the subject of this report.The second event (patient #2) will be addressed in.Multiple attempts have been made to gather additional information from the implanting physician with no further information having been received.Should additional information be received, a follow up report will be filed.

Brand Name
VASCURE FOR VASCULAR REPAIR
Common Device Name
PATCH, PLEDGET-INTRACARDIAC-DXZ
Manufacturer (Section D)
ELUTIA INC.
1100 old ellis road
ste. 1200
roswell GA 30076
Manufacturer (Section G)
ELUTIA INC.
1100 old ellis road
ste. 1200
roswell GA 30076
Manufacturer Contact
michael hennick
1100 old ellis road
ste. 1200
roswell, GA 30076
4705144085
MDR Report Key21163855
Report Number3005619880-2025-00002
Device Sequence Number9355575
Product Code DXZ
UDI-Device Identifier00859389005140
UDI-Public00859389005140
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberCMCV-013-609
Device Lot NumberM24D1113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown